Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 840936, 5 pages
Research Article

Semiholonomic Second Order Connections Associated with Material Bodies

Institute of Mathematics, Faculty of Mechanical Engineering, Brno University of Technology, Technická 2, 616 69 Brno, Czech Republic

Received 24 August 2012; Revised 12 November 2012; Accepted 13 November 2012

Academic Editor: Baolin Wang

Copyright © 2013 Jaroslav Hrdina and Petr Vašík. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaroslav Hrdina and Petr Vašík, “Semiholonomic Second Order Connections Associated with Material Bodies,” Journal of Applied Mathematics, vol. 2013, Article ID 840936, 5 pages, 2013. doi:10.1155/2013/840936